Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 32 of 43 found articles
 
 
  Representation of exact solution for the time-fractional telegraph equation in the reproducing kernel space
 
 
Title: Representation of exact solution for the time-fractional telegraph equation in the reproducing kernel space
Author: Jiang, Wei
Lin, Yingzhen
Appeared in: Communications in nonlinear science and numerical simulation
Paging: Volume 16 (2011) nr. 9 pages 7 p.
Year: 2011
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 32 of 43 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands